Title: Integral Inequalities of Hermite-Hadamard Type for Harmonic (h,s)-Convex Functions
Author(s): Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar
Pages: 61-69
Cite as:
Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar, Integral Inequalities of Hermite-Hadamard Type for Harmonic (h,s)-Convex Functions, Int. J. Anal. Appl., 11 (1) (2016), 61-69.


In this paper, we introduce a new concept of harmonic (h,s)-convex functions in the second sense which generalizes the harmonic convex functions. Some Hermite-Hadamard-Fejer type integral inequalities are derived. Some special cases also discussed. Results derived in this paper represent significant refinement and improvement of the known results.

Full Text: PDF



  1. G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen, Generalized convexity and inequalities, J. Math. Anal. Appl., 335(2007), 1294-1308.

  2. W. W. Breckner, Stetigkeitsaussagen fiir eine Klasseverallgemeinerter convexer funktionen in topologischen linearen Raumen. Pupl. Inst. Math. 23 (1978), 13-20.

  3. G. Cristescu and L. Lupsa, Non-connected Convexities and Applications, Kluwer Academic Publisher, Dordrechet, Holland, (2002).

  4. G. Cristescu, Improved integral inequalities for product of convex functions, J. Inequal. Pure Appl. Math., 6(2)(2005), Article ID 35.

  5. S.S. Dragomir, Inequalities of Hermite-Hadamard type for HA-convex functions, Preprint RGMIA Res. Rep. Coll. 18(2015), Article ID 38.

  6. J. Hadamard, Etude sur les proprietes des fonctions entieres e.t en particulier dune function consideree par Riemann. J. Math. Pure Appl., 58(1893), 171-215.

  7. C. Hermite, Sur deux limites d’une intgrale dfinie. Mathesis, 3(1883), 82.

  8. I. Iscan, Hermite-Hadamard type inequalities for harmonically convex functions. Hacet, J. Math. Stats., 43(6)(2014), 935-942.

  9. I. Iscan, Ostrowski type inequalities for harmonically s-convex functions, Konuralp J. Math., 3(1)(2015), 63-74.

  10. C. P. Niculescu and L. E. Persson, Convex Functions and Their Applications, Springer-Verlag, New York, (2006).

  11. M. A. Noor, K. I. Noor, M. U. Awan and S. Costache, Some integral inequalities for harmonically h-convex functions, U.P.B. Sci. Bull. Series A, 77(1)(2015), 5-16.

  12. M. A. Noor, K. I. Noor and M. U. Awan, Integral inequalities for harmonically s-Godunova-Levin functions, FACTA Uni. (NIS) Ser. Math. Infor., 29(4)(2014), 415-424.

  13. M. A. Noor, K. I. Noor and M. U. Awan, Integral inequalities for some new classes of convex functions, American J. Appl. Math., 3(2015), 1-5.

  14. J. Pecaric, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings and Statistical Applications, Acdemic Press, New york, (1992).

  15. H. N. Shi and Zhang, Some new judgement theorems of Schur geometric and Schur harmonic convexities for a class of symmetric functions, J. Inequal. Appl., 2013(2013), Article ID 527.

  16. G. H. Toader, Some generalizations of the convexity, Proc. Colloq. Approx. Optim, Cluj-Napoca (Romania), 1984, 329-338.

  17. S. Varoanec, On h-convexity, J. Math. Anal. Appl., 326(2007), 303-311.